MathSciNet Relay Station
MathSciNet bibliographic data
MR982765 53C20 (53C21)
Yim, Jin-Whan Distance nonincreasing retraction on a complete open manifold of nonnegative sectional curvature. Ann. Global Anal. Geom. 6 (1988), no. 2, 191–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement